Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 89, NWS Northern Indiana

December 9, 2012

NWS Northern Indiana issued this small craft advisory at Dec 9, 2012, 5:10 AM EST. It took effect at Dec 9, 2012, 7:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 5:10 AM EST (10:10 UTC)
In effect from
Dec 9, 2012, 7:00 AM EST
Expired
Dec 11, 2012, 4:00 AM EST
In force
45 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WHUS73 KIWX 091010
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 AM EST SUN DEC 9 2012

LMZ043-046-091815-
/O.NEW.KIWX.SC.Y.0089.121209T1200Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
510 AM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS: EAST 15 TO 25 KNOTS...VEERING SOUTHEAST 10 TO 20 KNOTS
  THIS AFTERNOON. GUSTS TO 30 KNOTS TODAY. WINDS VEERING WEST AT
  10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT. NORTHWEST WINDS
  15 TO 25 KNOTS MONDAY...SUBSIDING TO 5 TO 15 KNOTS MONDAY NIGHT.

* WAVES: 2 TO 5 FEET TODAY...BUILDING TO 3 TO 7 FEET LATE TONIGHT
  AND CONTINUING INTO EARLY TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
508 
WHUS73 KIWX 091557
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EST SUN DEC 9 2012

LMZ043-046-092200-
/O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1057 AM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: EAST 15 TO 20 KNOTS...VEERING SOUTHEAST 10 TO 15 KNOTS
  THIS AFTERNOON. WINDS VEERING WEST AT 10 TO 20 KNOTS TONIGHT.
  NORTHWEST WINDS 10 TO 20 KNOTS MONDAY...SUBSIDING MONDAY NIGHT.

* WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 7 FEET LATE TONIGHT
  AND CONTINUING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
528 
WHUS73 KIWX 092026
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EST SUN DEC 9 2012

LMZ043-046-100400-
/O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
326 PM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: SOUTHEAST 10 TO 15 KNOTS...VEERING WEST AT 10 TO 20
  KNOTS TONIGHT. NORTHWEST WINDS 10 TO 20 KNOTS MONDAY...SUBSIDING
  MONDAY NIGHT.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET LATE TONIGHT AND
  CONTINUING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
650 
WHUS73 KIWX 100435
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1135 PM EST SUN DEC 9 2012

LMZ043-046-101245-
/O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1135 PM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: WEST AT 15 TO 25 KNOTS OVERNIGHT. NORTHWEST WINDS 15 TO
  20 KNOTS MONDAY...DIMINISHING MONDAY NIGHT.

* WAVES: 3 TO 6 FEET BUILDING TO 4 TO 7 FEET MONDAY AND CONTINUING
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
272 
WHUS73 KIWX 101025
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
525 AM EST MON DEC 10 2012

LMZ043-046-101830-
/O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
525 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS THIS
  MORNING...VEERING NORTHWEST TO NORTH TODAY. NORTHWEST WINDS 15
  TO 20 KNOTS BACKING WEST AT 10 TO 15 KNOTS OVERNIGHT.

* WAVES: BUILDING TO 4 TO 8 FEET TODAY AND INTO
  TONIGHT...SUBSIDING TO 4 FEET OR LESS EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
630 
WHUS73 KIWX 101539
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EST MON DEC 10 2012

LMZ043-046-102200-
/O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS BACKING NORTHWEST AT 10 TO 20 KNOTS
  OVERNIGHT.

* WAVES: 4 TO 8 FEET TODAY AND INTO TONIGHT... SUBSIDING TO 4
  FEET OR LESS EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
809 
WHUS73 KIWX 101932
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
232 PM EST MON DEC 10 2012

LMZ043-046-110400-
/O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
232 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: NORTHWEST AT 10 TO 20 KNOTS BACKING WEST 10 TO 15 AFTER
  MIDNIGHT.

* WAVES: 4 TO 7 FEET SUBSIDING TO 4 FEET OR LESS EARLY TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
297 
WHUS73 KIWX 110403
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1103 PM EST MON DEC 10 2012

LMZ043-046-110900-
/O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1103 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: WEST AT 10 TO 15 KNOTS BACKING SOUTHWEST BY DAYBREAK.

* WAVES: 4 TO 6 FEET SUBSIDING TO 4 FEET OR LESS EARLY TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 5:06 AM EST, 4 minutes earlier.

Area forecast discussion, Dec 9, 5:06 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
506 AM EST SUN DEC 9 2012

.SHORT TERM...
TODAY THROUGH MONDAY NIGHT...WARM AIR ADVECTION WAS INCREASING VERY
RAPIDLY JUST UPSTREAM AS EVIDENCE BY INCREASING SFC PRESSURE FALLS
AND THUNDER INDICATION. AN INITIAL BAND OF LIGHT PRECIPITATION HAD
FORMED NORTHEAST OF THIS AREA AND HAD SPREAD INTO FAR SW LOWER
MICHIGAN WHERE THE VISIBILITY AT BENTON HARBOR HAD DROPPED TO 1 MILE
WITH LIGHT SNOW. THIS BAND WILL SHIFT NORTH BEFORE DAYBREAK...WITH
LITTLE IF ANY SNOW ACCUMULATION EXPECTED IN BERRIEN COUNTY. LOW
LEVEL WET BULB TEMPERATURES WILL CONTINUE TO INCREASE RAPIDLY EARLY
THIS MORNING...WITH ONLY A BRIEF PERIOD OF SNOW EXPECTED BEFORE A
CHANGEOVER TO ALL RAIN. FRONTOGENETIC FORCING WILL INCREASE RAPIDLY
OVER THE AREA LATER TODAY AS RAIN CONTINUES TO DEVELOP NORTHEAST OF
A SURFACE LOW TRACKING INTO OHIO BY EARLY TONIGHT. USED THE 4KM
NAM/WRF FOR THE TIMING AND DURATION OF THE PRECIPITATION. THE 4KM
NAM APPEARS TO HAVE INITIALIZED THIS SYSTEM WELL. COLDER AIR WILL
SPREAD SOUTH AND SOUTHEAST ACROSS LAKE MICHIGAN ALLOWING LAKE EFFECT
SNOW SHOWERS TO FORM. LAKE EFFECT SNOW ACCUMULATIONS APPEAR TO BE
MINOR GIVEN VERY MARGINAL DELTA T VALUES AND A LESS THAN OPTIMAL LAKE
FETCH. REJECTED THE 12KM 00Z NAM WHICH APPEARS TO BE AN OUTLIER WITH
A MORE FAVORABLE FETCH ACROSS THE MAIN AXIS OF LAKE MICHIGAN.

OTHERWISE...AS FOR TEMPERATURES...WENT WITH THE COOLER NAM/MET
GIVEN THE TRACK OF THE LOW AND PRECIPITATION DEVELOPING. IT IS
POSSIBLE THAT THE LIMA AREA MAY BE CLOSE ENOUGH TO THE WARM SECTOR
FOR TEMPS TO RISE INTO THE 50S THIS AFTERNOON.

&&

.LONG TERM... /TUESDAY THROUGH SATURDAY/
LITTLE SUBSTANTIVE CHNGS WRT LONG TERM WITH NIL SENSIBLE WX CONCERNS
DYS3-6. SOME LINGERING LIGHT SNOW CHCS/FLURRIES MAY BE REQUIRED
LATER SHOULD LES EVENT PERSIST BYND 12 UTC TUE. WITH SHARPLY
DIMINISHED MIXED BLYR AS INVERSION HGHTS CRASH AFT 10 UTC TUE AND
DRY AIR ENTRAINMENT FROM UPSTREAM ERN WI/WRN LKK MI...AT PRESENT
CONTENT AS TO NOT INTRODUCE ATTM...ESPCLY GIVEN WEAK PROBABILITIES
AND FOR ONLY FIRST COUPLE HOURS OF DY3. A FEW NRN STREAM RIPPLES
NOTED WITHIN BROAD LONGWAVE TROF ENCOMPASSING CONUS EWD OF GREAT
DIVIDE. GOOD/CONTD DETERMINISTIC MODEL SUPPORT OF WAVES TO SPAWN
WEAK HIGH BELTED CLIPPER SYSTEMS...FIRST ACRS NRN GRTLKS TUE AND
SUBSEQUENT ABOUT LATE WED/ERLY THU. ALTHOUGH STRONG GOMEX BLOCKING
RIDGE AND POOR CP AIRMASS/SYSTEM MOISTURE AMID WELL WRUNG/COMPRESSED
CP AIRMASS EMANATING FM CAN ROCKIES SUGGEST NIL WX CONCERNS ACRS
SRN GRTLKS WITH EVEN SIG CLOUD COVER INCRS MIDWEEK DOUBTFUL.

SIG ENERGY NOTED IN HEMISPHERIC WV IMAGERY NEAR IDL TO OVERTOP CNTL
PAC BLOCK...AND ESCHEW EPAC TROF MIDWEEK...CULMINATING WITH SWRN
STATES CUTOFF LOW THU NIGHT. STRONG SFC REFLECTION EJECTS FM CNTL
ROCKIES FRI TO WRN GRTLKS SAT EVE. CONSENSUS CONTS TO PROVIDE FOR
SFC LOW TO TRACK NW OF CWA...FOR LIQUID EVENT. INDICATIONS SUPPORT
STRONG MFLUX CONVERGENCE WITH SIG GOMEX TAP AS MIDWEEK SFC RIDGE FM
NEW ENGLAND TO SRN TX CONGEALS ACRS CAROLINAS/MIDATL BY FRI AM.
STRONG ISENT UPGLIDE/FORCED ASCENT PORTENDS TO SIG CHCS FOR RAFL
SAT...THOUGH HAVE CAPPED AT HIGH END CHC ATTM...GIVEN DY7 AND INCRSD
TIMING/TRACK VARIATIONS BYND F120.

&&

.AVIATION...
FRONTOGENETIC FORCING WILL INCREASE RAPIDLY OVER THE AREA AS RAIN
DEVELOPS NORTHEAST OF A SURFACE LOW TRACKING INTO OHIO BY EARLY
TONIGHT. GIVEN THIS SURGE OF MOISTURE TO THE NORTH...KEPT RAIN IN
THE TAFS WITH CIGS AND VSBYS BECOMING IFR. USED THE 4KM NAM/WRF
FOR THE TIMING AND DURATION OF THE PRECIPITATION. THERE IS A
CHANCE FOR A VERY BRIEF PERIOD OF SNOW AT SBN AT THE ONSET OF THE
PRECIPITATION...BUT FOR NOW HAVE LEFT THE SNOW OUT GIVEN THE
UNCERTAINTY AND VERY SHORT DURATION OF ANY SNOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...MURPHY
AVIATION...SKIPPER
Hazardous weather outlook, Dec 8, 5:36 AM EST, 23 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
536 AM EST SAT DEC 8 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-091045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
536 AM EST SAT DEC 8 2012 /436 AM CST SAT DEC 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-091045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
536 AM EST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE MORNING
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS FOR SMALL CRAFT COULD DEVELOP SUNDAY NIGHT
THROUGH MONDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.